# SDR HEEA073770

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: F991640
- Condition: Making Metal
- Location: Tail Rotor
- Component: T/R Drive Shaft, 407040302107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL. TO BE RETURNED TO VENDOR.  (J0167780-WA)
